I realize it's been a few months since you asked this question, but I felt like my own experience with this could be of use...
I've used both of those supplements with mixed results. The SAMe was not a positive experience for me and did not help me in any way that I could tell.
As for your tiredness, I just wonder if it's not the 5-HTP? I say that because I have taken the supplement several times on and off, and have been back on it for the last week and I've been insanely drowsy too! I'm sleeping far more than usual, deeper than usual (a plus), but am finding myself very drowsy throughout the day, even after a looong, deep night's sleep.
I do not recall have any change in sleep patterns or anything when I took SAMe, but I did not take it combined with anything else like 5-HTP.
However, 5-HTP is known for its sleep properties, for example, improving sleep. That's because it raises serotonin levels, which can make you drowsy. It could also signify an imbalance of serotonin levels too, as far as I understand, and I believe that's what has happened to me -- too much of an increase in serotonin levels due to the 100 milligram 5-HTP capsules I have been taking once a day.
Have you been experiencing nausea too with these supplements? I notice that on many occasions, the 5-HTP will make me downright sick to my stomach. In fact, I spent all night last night hovered over a garbage can on the verge of throwing up and then crashed into a super sleep which lasted for 9 hours, then I woke and 4 hours later, I was out again! This was after only 1 100mg supplement. It doesn't always affect me like this, though, so I'm not sure what it is that sometimes causes it and sometimes doesn't, but it's interesting.
Hope this is helpful in some way. Perhaps you could slowly lower the doses? Or if possible, narrow it down by stopping one of them for several days or a week to find out. I often dump just half a capsule of 5-HTP right into my mouth when I'm worried I can't handle it. It helps and I won't have super tiredness or sickness. Sometimes I can take an entire cap with no issue, though.
Both are pretty serious supplements that can be a bit dangerous, so it wouldn't hurt to look deeper into the effects, especially when combined, and possibly consider stopping them or cutting down.